# SDR DALA2024072407448

- Difficulty date: July 9, 2021
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,064 hours, 40,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deactivated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 EXISTING BLENDED AREAS WERE FOUND ON FUSELAGE SKIN BETWEEN STA 620 & 640 AND BETWEEN S-27L &S-28L. DTA MONITOR INSPECTION LOG REF ERA 592749-14. CORRECTIVE ACTION: REF ERA 592749-14. (1869654)
